# SDR F3LA200200106

- Difficulty date: March 1, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- Aircraft time: 50,463 hours, 32,898 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Cartridge
- Condition: Defective
- Location: Aileron
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL, FLIGHT CREW REPORTED AILERONS BECAME EXTREMELY TIGHT AND FELT AS IF IN MANUAL REVERSION.  HYDRAULIC SYSTEM PRESSURES WERE BOTH NORMAL.  RUDDER AND ELEVATOR FELT NORMAL.  ACCOMPLISHED NORMAL LANDING.  REPLACED AILERON SPRING CARTRIDGE PER MM 27-11-0.  CYCLED AILERONS SEVERAL TIMES AND FOUND NORMAL FORCES WERE REQUIRED TO OPERATE AILERONS.
